Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a class of meromorphic functions


Author: I. N. Baker
Journal: Proc. Amer. Math. Soc. 17 (1966), 819-822
MSC: Primary 30.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0197732-X
MathSciNet review: 0197732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.60

Retrieve articles in all journals with MSC: 30.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197732-X
Article copyright: © Copyright 1966 American Mathematical Society